You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SURFACES IN G(1, 5) WITH ONE APPARENT DOUBLE POINT
JOSÉ CARLOS SIERRA
Vol. 96, No. 2 (2005), pp. 190-202
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24493518
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this work we characterize the smooth surfaces that can be embedded in the Grassmannian of lines G(1, 5) with one apparent double point, i.e., such that the general linear projection to G(1, 3) produces just one double point. The result is that such a surface must be either a rational scroll of degree 4 or 5 or a Del Pezzo surface of degree 6 or 7.
Mathematica Scandinavica © 2005 Mathematica Scandinavica